191 Physicians Online


Medication side effects

Dear Ask The Doctor:
I have been taking clarithromycin 500mgs, omeprazole 20mg, and amoxicillin to treat H-pylori 9 days ago. 6 days after I started taking it I got a mild itchy rash,since then I have also had dizzyness, nausea and diarea. Is it possible to begn to experience side effects or have an allergic reaction after having taken these medication for six days?


Both clarithromycin and amoxicillin can cause looses stools and itching as side effects. These should subside once the antibiotic is discontinued.

Sign In to join in the conversation.

You’re in good hands, meet ATD’s founding physicians.

Dr. Suneel Sharman

  • Board Certified GP
  • CMO ATD Health Network Inc.
  • Adjunct Professor at U Of T

Dr. Kunaal Jindal

  • Board Certified Plastic Surgeon
  • Director ATD Health Network Inc.
  • Fellowship Training Atlanta, GA

Related Answers:

Hello, I am a 23 year old male, I am 5 feet 10 inches tall, and I weight about 307 pounds. I have hypothyroidism and ...

My daughter has elhers danlos syndrome - she is 22 - she is taking a lot of prescription medicine including morphine,...

....I know we should not rely on "Dr. Google".....but I am terrified.....I have been taking 1.5 mg. of Alpr...

Why am i feeling so tired on 50mg of zoloft and will it go away?

Hi , I went under general anesthesia exactly 1 week ago for a plastic surgery and this weekend I am planning on takin...

I stopped smoking Marijuana on March 16th for court purposes. I failed my first urine test on April 15th, as expected...

I started taking Adderall to do better in college.(I was prescribed Adderall and I do not have ADHD).The euphoric eff...

Hello - I recently had to take antibiotics for 8 weeks and during that time I developed extremely oily hair and skin,...

Hello, i took about 4000mg of pure mdma about 6 days ago along with a bit of heroin for the first tine and about 10 a...

Is it safe to use marijuana after a 40mg dose of methylprednisolone acetate in the form of injection? The shot was in...